# SDR GTIA2016041201517

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 37,974 hours, 15,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE LOW PSI.  R4 DOOR ASSIST BOTTLE SERVICED IAW AMM 52-10-00.
